# SDR USAA2010011490105

- Difficulty date: December 30, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON RIGHT WING NR 1 SLAT ATTACH BOLT AT NR 1 SLAT TRACK.  REPLACED RIGHT WING NR 1 SLAT ATTACH BOLT AT NR 1 SLAT TRACK IAW A320 AMM 27-84-63.
